Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Change in penis shape, decreased urine flow, loss of sensation, urge to urinate. Due to scar tissue?

User rating for this question
Answered by

Cosmetic & Plastic Surgeon
Practicing since : 2000
Answered : 249 Questions
my penis has changed shape, in the middle when erect it looks as if there is a band on it compared to the rest, with a decrease in urine flow, loss of feeling with the penis and frequent trips to the bathroom, and not being able to get a full erection as well, I've been told it could be scare tissue from someone who had the same symtoms, between all the kidney stones and cathaters...I don't know, just looking for an answer
Posted Fri, 12 Apr 2013 in Penis Problems
Answered by Dr. Souvik Adhikari 4 hours later

Thanks for your query.

From your description it seems that you are having a Chronic Inflammation of the Tunica Albuginea (CITA) also known as Peyronie's disease.

This is usually the result of trauma encountered in adult like as for example during sex which eventually leads to the formation of fibrous plaques within the penis resulting in a curvature of the same. Please note that some antihypertensive medications can also cause Peyronie's disease as a side-effect so you might want to check your medications.

I suggest that you XXXXXXX an urologist or a plastic surgeon trained in penile deformities to deal with your condition. An ultrasound of the penis would be able to show definitively the scar tissue on the tunica albuginea (inner layer of the penis) as well as plaques.

Management is controversial and incorporates the use of medical therapy initially and surgery later on if indicated. However, in your case, since your urine flow is impaired you would possibly require surgery to correct the same. Again, your surgeon would be the final judge regarding the final management.

Hope, I answered your query.

Please let me know if there are any other concerns.

All the very best!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor